Characterizing the value functions of polynomial games

Galit Ashkenazi-Golan, Eilon Solan, Anna Zseleva*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a characterization of the set of real-valued functions that can be the value function of some polynomial game. Specifically, we prove that a function u:R→R is the value function of some polynomial game if and only if u is a continuous piecewise rational function.

Original languageEnglish
Pages (from-to)93-95
Number of pages3
JournalOperations Research Letters
Volume48
Issue number1
DOIs
StatePublished - Jan 2020

Keywords

  • Bayesian games
  • Characterization
  • Polynomial game
  • Value

Fingerprint

Dive into the research topics of 'Characterizing the value functions of polynomial games'. Together they form a unique fingerprint.

Cite this